# SDR AWXA200500723

- Difficulty date: June 17, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,212 hours, 15,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4087
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4 DAY CHECK, FOUND LT MID CABIN SLIDE ARM LIGHT ALWAYS ON.  MX REMOVED AND REPLACED MID CABIN LT EMERGENCY POWER SUPPLY IAW AMERICA WEST AIRLINES TASK CARD R1C33303.  OPS CHECKS GOOD.
